# SDR FDEA200909183324

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20049
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1100 STR 6L FRAME HAS DOUBLE HOLE.  DAMAGE REPAIRED IAW EA NR F-5310-133412 : INSTALLATION OF PLUG IN AN EXISTING ELONGATE HOLE AT BS 1100 S-6L.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
